Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2018, 3:53 PM EDT for 4 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2018, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 19, 2018, 4:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587 WUUS53 KIWX 191953 SVRIWX INC003-033-113-183-192045- /O.NEW.KIWX.SV.W.0040.180619T1953Z-180619T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Northern Indiana 353 PM EDT TUE JUN 19 2018 The National Weather Service in Northern Indiana has issued a * Severe Thunderstorm Warning for... Northwestern Allen County in northeastern Indiana... Eastern Noble County in northeastern Indiana... Northeastern Whitley County in northeastern Indiana... Southwestern De Kalb County in northeastern Indiana... * Until 445 PM EDT. * At 352 PM EDT, a severe thunderstorm was located over Albion, or 9 miles southeast of Ligonier, moving southeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Fort Wayne, Auburn, Kendallville, Columbia City, Garrett, Tri-lakes, Huntertown, Avilla, Albion, Churubusco, St. Joe, Leo-cedarville, Swan, Etna, Concord, Altona, Butler Center, Saint Johns, Merriam and Blue Lake. This includes Interstate 69 in Indiana between mile markers 306 and 311, and between mile markers 316 and 330. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4128 8561 4147 8531 4133 8489 4102 8530 TIME...MOT...LOC 1952Z 309DEG 24KT 4139 8544 HAIL...<.75IN WIND...60MPH $$ GH
2 follow-up statements
096 WWUS53 KIWX 192023 SVSIWX Severe Weather Statement National Weather Service Northern Indiana 423 PM EDT TUE JUN 19 2018 INC003-033-113-183-192045- /O.CON.KIWX.SV.W.0040.000000T0000Z-180619T2045Z/ Allen IN-Noble IN-Whitley IN-De Kalb IN- 423 PM EDT TUE JUN 19 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTHWESTERN ALLEN...SOUTHEASTERN NOBLE...NORTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB COUNTIES... At 423 PM EDT, a severe thunderstorm was located near Huntertown, or 8 miles southwest of Garrett, moving southeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Wayne, Auburn, Columbia City, Garrett, Tri-lakes, Huntertown, Avilla, Churubusco, St. Joe, Leo-cedarville, Swan, Concord, Altona, Butler Center, Saint Johns, Blue Lake, Laotto, Arcola, Lake Everett and Ege. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4122 8553 4143 8520 4133 8489 4102 8530 TIME...MOT...LOC 2023Z 309DEG 24KT 4126 8522 HAIL...<.75IN WIND...60MPH $$ GH
841
WWUS53 KIWX 192040
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
440 PM EDT TUE JUN 19 2018
INC003-033-113-183-192049-
/O.EXP.KIWX.SV.W.0040.000000T0000Z-180619T2045Z/
Allen IN-Noble IN-Whitley IN-De Kalb IN-
440 PM EDT TUE JUN 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALLEN...
SOUTHEASTERN NOBLE...NORTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB
COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4122 8553 4143 8520 4133 8489 4102 8530
TIME...MOT...LOC 2039Z 309DEG 24KT 4119 8511
$$
GHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:17 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 19, 2:17 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 217 PM EDT Tue Jun 19 2018 .SYNOPSIS... Issued at 125 PM EDT Tue Jun 19 2018 Shower and thunderstorm activity will increase this afternoon and evening, with highs climbing to around the mid 80s south of US 30. Elsewhere, expect temperatures to linger in the mid-upper 70s. Cooler temperatures will round out the work week. && .SHORT TERM...(Tonight and Tomorrow) Issued at 217 PM EDT Tue Jun 19 2018 Vigorous storms developing quickly this aftn within a zone of substantial sfc based instability and weak forcing invof stationary frontal zone. Lack of flow/shear will keep potential storm severity in check however similar to last evening water loading within high moisture content airmass poses a local microburst threat especially along ern flank of small scale cold pools in more cluster convection. Bulk of near term activity expected to follow south of US30 with additional development later this aftn invof trailing outflow boundary extending swwd from short convective segment over srn MI. More uncertain scenario overnight with varying CAMS based solutions/evolutions. Near term convective overturning and stabilization after sunset suggests a waning in additional shower/storm development especially from late evening through Wed morning which lies counter to some deterministic solutions like the RAP which are much more bullish stemming from ewd progression of large scale disturbance out of IA. At the least will give a nod toward near term guidance/trends and knock likely pops down overnight. Passage of upstream disturbance will push frontal zone south into cntrl IN Wed. Some risk for additional showers south of US24 in Indiana mainly late morning into early aftn tied to diurnal heating/destabilization but focus appears much better through cntrl IN. Nonetheless drier and cooler across the remainder of the area within post frontal airmass. && .LONG TERM...(Thursday through Monday) Issued at 217 PM EDT Tue Jun 19 2018 Development of vigorous upper low over the mid MO valley and ewd evolution primary challenge this period. Surprisingly med range spectral solutions fairly similar aloft and suggest dry wx holds Wed night and Thu before active frontal zone bucks back north into the srn lakes Thu night with following showers/storms through Friday night. Ridging sfc and aloft then build through next weekend with moderating temps and dry wx. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 125 PM EDT Tue Jun 19 2018 A warm front is draped northwest to southeast just south of the MI/IN border with remnant MVFR CIGs continuing to slowly erode from the southwest toward VFR conditions. Sfc heating will allow for thunderstorms to move in with ample DCAPE and PWs close to 2in. As such, a heavy rain and a thunderstorm wind threat is possible this afternoon with the most likely area south of US-30, including FWA, but SBN could get into a few thunderstorms before evening timeframe. VISBY could also be reduced in storms with heavy rain. Cooler air begins to sag south overnight allowing some lowering of CIGs into MVFR conditions. Some lowering of VISBY is also possible by Wed AM into VFSkipperR. Winds will remain below 10 kts for the period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MCD/Roller SHORT TERM...T LONG TERM...T AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 19, 5:24 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook...CORREFCTED National Weather Service Northern Indiana 524 AM EDT Tue Jun 19 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200930- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 524 AM EDT Tue Jun 19 2018 /424 AM CDT Tue Jun 19 2018/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms will redevelop today and are likely to be accompanied by strong gusty winds and locally heavy rainfall. Rainfall rates may top 4 inches per hour and bring the threat of local flash flooding. Please see the latest Hydrologic Outlook product for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are chances for storms most times from Wednesday into early next week. The storms are not expected to become severe, but some will likely have locally heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-200930- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 524 AM EDT Tue Jun 19 2018 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jun 19, 10:37 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND DMG 1 E MILLERSBURG 41.53N 85.68W
06/18/2018 ELKHART IN PUBLIC
TREES DOWN. PUBLIC WEATHER OBSERVATION
STATION ESTIMATED WINDS AT 53 MPH. TIME
ESTIMATED BY RADAR.
0919 PM TSTM WND DMG 1 ENE DEWART LAKE 41.38N 85.76W
06/18/2018 KOSCIUSKO IN NWS STORM SURVEY
WIND DAMAGE OCCURRED IN A SWATH ALONG CR
1000N BETWEEN N CR 450E AND SR 13. 1-3"
TREES SNAPPED, SOME WERE ROTTED. CORN CROPS
WERE ALSO BLOWN OVER. A GUTTER WAS ALSO
STRIPPED HALFWAY OFF A HOUSE. WINDS
ESTIMATED BETWEEN 70 AND 75 MPH. TIME
ESTIMATED FROM RADAR.
0925 PM TSTM WND DMG 2 N NORTH WEBSTER 41.36N 85.70W
06/18/2018 KOSCIUSKO IN PUBLIC
NUMEROUS TREE LIMBS BLOWN DOWN. TREES
UPROOTED AND TOPPED CONSISTENT WITH A
MICROBURST.
0650 PM TSTM WND DMG WAUSEON 41.55N 84.14W
06/18/2018 FULTON OH TRAINED SPOTTER
LARGE TREE LIMB DOWN ACROSS ROADWAY.
0830 PM TSTM WND DMG 3 WNW SCOTT 41.75N 85.60W
06/18/2018 LAGRANGE IN LAW ENFORCEMENT
TREE ON POWER LINES IN ROADWAY. TIME
ESTIMATED FROM RADAR.
0850 PM TSTM WND DMG 2 WNW INDIANOLA 41.57N 85.28W
06/18/2018 LAGRANGE IN BROADCAST MEDIA
TREE LIMB BROKE OFF AND FELL ON CAR. TIME
ESTIMATED FROM RADAR.
1102 PM TSTM WND DMG 1 NE HUNTINGTON 40.89N 85.49W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TREE DOWNED. NO INFORMATION ON SIZE/HEALTH
OF THE TREE. AT THE CORNER OF FRUIT ST. AND
KINTZ ST.
1102 PM TSTM WND DMG HUNTINGTON 40.88N 85.51W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
REPORTS OF SOME TREES AND TREE LIMBS DOWNED
IN HUNTINGTON. NO SPECIFIC DETAILS ON TREE
HEALTH OR SIZE. WIND GUST ESTIMATED AT 45
MPH.
1102 PM TSTM WND DMG 1 N HUNTINGTON 40.89N 85.50W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TREE DOWNED AT THE CORNER OF HIMES ST. AND
GUILFORD ST. NO ADDITIONAL INFORMATION ON
THE SIZE/HEALTH OF TREES.
1102 PM TSTM WND DMG 1 NNE HUNTINGTON 40.89N 85.50W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TWO LARGE TREE LIMBS DOWNED IN THE 1800
BLOCK OF COLLEGE AVE. NO ADDITIONAL
INFORMATION ON SIZE/HEALTH OF LIMBS.
1102 PM TSTM WND DMG 1 NE HUNTINGTON 40.89N 85.50W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
A TREE FELL ON TWO VEHICLES IN THE 1400
BLOCK OF BYRON ST. NO INFORMATION ON
SIZE/HEALTH OF THE TREE.
1102 PM TSTM WND DMG 1 NE HUNTINGTON 40.89N 85.49W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TREE DOWNED ACROSS THE 800 BLOCK OF BYRON.
NO INFO ON SIZE/HEALTH OF THE TREE.
1102 PM TSTM WND DMG 1 NNE HUNTINGTON 40.89N 85.50W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
LARGE LIMB DOWN ON THE 1400 BLOCK OF NORTH
JEFFERSON ST. NO SPECIFICS ON HEALTH/SIZE OF
THE TREE AVAILABLE.
1102 PM TSTM WND DMG HUNTINGTON 40.88N 85.51W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TREE ACROSS THE ROAD AT THE 1000 BLOCK OF
ESTHER ST.
1102 PM TSTM WND DMG HUNTINGTON 40.88N 85.50W
06/18/2018 HUNTINGTON IN EMERGENCY MNGR
TREE DOWNED ON A MOTORCYCLE AND A CAR. NO
INFORMATION ON SIZE/HEALTH OF THE TREE.
1102 PM TSTM WND GST HUNTINGTON 40.88N 85.51W
06/18/2018 M45 MPH HUNTINGTON IN EMERGENCY MNGR
&&Special weather statement, Jun 19, 2:26 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
226 PM EDT TUE JUN 19 2018
INZ024>026-032-033-191915-
Wabash-Huntington-Blackford-Wells-Grant-
226 PM EDT TUE JUN 19 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH...GRANT...
NORTHERN BLACKFORD...SOUTHWESTERN HUNTINGTON AND SOUTHWESTERN WELLS
COUNTIES...
At 225 PM EDT, a strong thunderstorm was located over Fairmount,
moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Marion, Hartford City, Gas City, Upland, Fairmount, Jonesboro,
Sweetser, Andrews, La Fontaine, Van Buren, Matthews, Warren,
Lancaster, Fowlerton, Shamrock Lakes, Mount Etna, Mcnatts, Landess,
Banquo and Roseburg.
This includes Interstate 69 in Indiana between mile markers 252 and
276.
&&
LAT...LON 4038 8567 4072 8590 4087 8557 4046 8525
4038 8555
TIME...MOT...LOC 1825Z 233DEG 18KT 4044 8562
GHSpecial weather statement, Jun 19, 2:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Northern Indiana
244 PM EDT TUE JUN 19 2018
INZ005-006-MIZ079-191930-
Lagrange-Elkhart-St. Joseph-
244 PM EDT TUE JUN 19 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
ELKHART...NORTHWESTERN LAGRANGE AND SOUTHERN ST. JOSEPH COUNTIES...
At 244 PM EDT, strong thunderstorms were clustered over White Pigeon,
or 11 miles south of Three Rivers, moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Sturgis, Lagrange, Middlebury, Constantine, Bristol, White Pigeon,
Scott, Fawn River, Mottville, Shipshewana, Honeyville, Brighton,
Klinger Lake, Howe, Ontario and Emma.
This includes Interstate 80 in Indiana between mile markers 97 and
132.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4180 8529 4176 8529 4176 8520 4155 8556
4174 8590 4176 8586 4176 8579 4178 8579
4180 8576 4189 8557
TIME...MOT...LOC 1844Z 296DEG 18KT 4178 8565
GHSpecial weather statement, Jun 19, 2:54 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Northern Indiana 254 PM EDT TUE JUN 19 2018 INZ005-006-008-016-191945- Lagrange-Noble-Kosciusko-Elkhart- 254 PM EDT TUE JUN 19 2018 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ELKHART... NORTHWESTERN NOBLE...NORTHEASTERN KOSCIUSKO AND SOUTHWESTERN LAGRANGE COUNTIES... At 254 PM EDT, strong thunderstorms were clustered near Goshen, moving southeast at 20 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Goshen, Ligonier, Syracuse, Dunlap, Wakarusa, Milford, Topeka, North Webster, Millersburg, New Paris, Benton, Cromwell, James Lake, Irish Lake, Southwest, Foraker, Lake Wawasee, Dewart Lake, Oakwood Park and Waterford Mills. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4151 8546 4129 8574 4152 8603 4168 8580 TIME...MOT...LOC 1854Z 307DEG 17KT 4154 8589 GH
Special weather statement, Jun 19, 3:23 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Northern Indiana
323 PM EDT TUE JUN 19 2018
INZ026-027-034-192015-
Jay-Adams-Wells-
323 PM EDT TUE JUN 19 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WELLS...
ADAMS AND NORTHWESTERN JAY COUNTIES...
At 323 PM EDT, strong thunderstorms were clustered 7 miles northeast
of Montpelier, or 8 miles south of Bluffton, moving northeast at 20
mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Bluffton, Decatur, Berne, Geneva, Monroe, Preble, Nottingham, Poneto,
Vera Cruz, Wellsburg, Murray, Liberty Center, Peterson, Keystone,
Domestic, Balbec, Magley, Travisville, Craigville and Ceylon.
&&
LAT...LON 4057 8520 4057 8526 4073 8534 4075 8534
4087 8496 4068 8480 4059 8480 4050 8520
TIME...MOT...LOC 1923Z 243DEG 17KT 4062 8517
GHSpecial weather statement, Jun 19, 3:49 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Northern Indiana 349 PM EDT TUE JUN 19 2018 INZ003-012>015-192030- La Porte-Marshall-Fulton-Pulaski-Starke- 349 PM EDT TUE JUN 19 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PULASKI...NORTHWESTERN FULTON...STARKE...WESTERN MARSHALL AND SOUTHWESTERN LA PORTE COUNTIES... At 348 PM EDT/248 PM CDT/, a strong thunderstorm was located over North Judson, or 9 miles southwest of Knox, moving east at 35 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Plymouth, Knox, North Judson, Culver, Oak Grove, Ripley, Monterey, Leiters Ford, Lomax, Beardstown, Ober, English Lake, Denham, Brems, Hibbard, Clarks, Winona, Delong, Donaldson and San Pierre. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4113 8692 4130 8692 4142 8633 4106 8634 TIME...MOT...LOC 1948Z 273DEG 30KT 4122 8677 JAL
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM EDT | Special Weather Statement | IWX | LaGrange | 34 min |
| Jun 18, 8:53 PM EDT | Special Weather Statement | IWX | Marshall | 22 min |
| Jun 18, 9:10 PM EDT | Special Weather Statement | IWX | LaGrange | 35 min |
| Jun 18, 9:16 PM EDT | Special Weather Statement | IWX | Noble | 29 min |
| Jun 18, 9:46 PM EDT | Special Weather Statement | IWX | DeKalb | 44 min |
| Jun 18, 11:10 PM EDT | Special Weather Statement | IWX | Huntington, Wabash | 50 min |
| Jun 18, 11:38 PM EDT | Special Weather Statement | IWX | Huntington | 67 min |
| Jun 19, 2:26 PM EDT | Special Weather Statement | IWX | Blackford, Grant | 49 min |
| Jun 19, 2:44 PM EDT | Special Weather Statement | IWX | LaGrange | 46 min |
| Jun 19, 2:54 PM EDT | Special Weather Statement | IWX | Elkhart | 51 min |
| Jun 19, 3:19 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 41 min |
| Jun 19, 3:23 PM EDT | Special Weather Statement | IWX | Adams, Wells | 52 min |
| Jun 19, 3:49 PM EDT | Special Weather Statement | IWX | Starke | 41 min |
| Jun 19, 4:13 PM EDT | Special Weather Statement | IWX | Fulton | 47 min |
| Jun 19, 4:35 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 40 min |
| Jun 19, 4:41 PM EDT | Severe Thunderstorm Warning | IWX | Wabash | 34 min |
| Jun 19, 4:43 PM EDT | Special Weather Statement | IWX | Allen | 47 min |
| Jun 19, 4:53 PM EDT | Special Weather Statement | IWX | Marshall | 37 min |
| Jun 19, 5:14 PM EDT | Special Weather Statement | IWX | Huntington | 31 min |
| Jun 19, 5:25 PM EDT | Special Weather Statement | IWX | Adams | 50 min |
| Jun 19, 5:34 PM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 3 hr |
| Jun 19, 6:11 PM EDT | Special Weather Statement | IWX | Adams, Wells | 49 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.